Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high liver enzymes
Jul 17, 2011

have had HIV for 3 yrs now. Recently moved to a new state. After just getting my bloodwork done i was told my liver enzymes was at 170...This is kind of scaring me. I have been on atripla since the start and previous dr never mentioned any problems while on meds....should i be concerned and what does this mean?

Response from Dr. Holodniy

If that is new, it would be very unusual after 3 years on Atripla for your liver enzymes to suddenly increase like that because of Atripla. Have you started any other meds or over the counter products? If not, you may need to look at other specific causes which your doctor will know to test for.



Previous
Western Blot in different part of the world
Next
HBV PCR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement